Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225

  [Search Papers]
1951. M. Kohandel and M. Kardar,
Instability and Fluctuations of Flux Lines with Point Impurities and A Parallel Current
  (Preprint) [abstract]   
IPM/P-1999/074
 
1952. B. Davoudi and M. Kohandel,
Numerical Study of the Vortex Phase Diagram Using the Bose Model in STLS approximation
  (Preprint) [abstract]   
arXive.org link: cond-mat/9908080 [ abs, src, ps, others], cited by
IPM/P-1999/073
 
1953. P.K. Shukla, N.L. Tsintsadze, D.D. Tskhakaya and B. Farrokhi,
Linear and Nonlinear Dust Lattice Waves in Plasma Crystals
Phys. Lett. A 264(1999), 318-323  [abstract]   
IPM/P-1999/069
 
1954. M.E. Fouladvand and H. W. Lee,
An Exactly Solvable Two-Way Traffic Model with Ordered Sequential Update
Phys. Rev. E 60(1999), 6465-6479  [abstract]   
arXive.org link: cond-mat/9906447 [ abs, src, ps, others], cited by
IPM/P-1999/068
 
1955. M.E. Fouladvand and F. Jafarpour,
Multi-Speciec Asymmetric Exclusion Process in Orderd Sequential Update
J. Phys. A: Math. Gen. 32(1999), 5845-5867  [abstract]   
arXive.org link: cond-mat/9901007 [ abs, src, ps, others], cited by
IPM/P-1999/066
 
1956. B. Farrokhi, N.L. Tsintsadze and D.D. Tskhakaya,
Some Remarks on Dust Lattice Waves in Plasma
  (Preprint) [abstract]   
IPM/P-1999/063
 
1957. F. Shojai,
Perturbative Solutions of Bohmian Quantum Gravity
Phys. Rev. D 60(1999), 124001 1-6  [abstract]   
arXive.org link: gr-qc/9907093 [ abs, src, ps, others], cited by
IPM/P-1999/061
 
1958. F. Ardalan,
Large Extra Dimensions and Noncommutative Geometry in String Theory
  (Preprint) [abstract]   
arXive.org link: hep-th/9910064 [ abs, src, ps, others], cited by
IPM/P-1999/060
 
1959. M.A. Jafarizadeh, H. Fakhri and S.K. Moayedi,
Solutions of (2+1)-Dimensional Einstein-Maxwell Theory with Parasupersymmetry
Phys. Rev. D 60(1999), 084026-1-6  [abstract]   
arXive.org link: gr-qc/9904060 [ abs, src, ps, others], cited by
IPM/P-1999/059
 
1960. B. Shokri and A.A. Rukhadze,
Quantum Drift Waves
Phys. Plasmas 6(1999), 4467-4471  [abstract]   
IPM/P-1999/057
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.